# SDR CA981216017

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Condition: Failed
- Location: Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON BOARDING, BURNING SMELL COMING FROM REAR GALLEY.  COFFEE MAKER REMOVED, POWER APPLIED, NO BURNING SMELL.  REPLACED.
